# SDR DALA2022060703958

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 85,813 hours, 15,938 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Escape Hatch
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 CREW REST EMERGENCY HATCHDOOR REMOVED FOR COMPOSITE REPAIR AT COMPOSITE SHOP. CORRECTIVE ACTION: COMPOSITE SHOP REPAIRED HATCH DOOR IAW ER/A 14-480725-14MA REV A. REPLACED HATCH DOOR REF B767-400 AMM 52-25. OPS CK GOOD. (8504766)
